Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 17 (1963), 104-104
Original Article: Math. Comp. 16 (1962), 265-274.
Original Article: Math. Comp. 16 (1962), 282-290.
MathSciNet review: 1781104
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(1963)1781104-3
Article copyright: © Copyright 1963 American Mathematical Society